MathSciNet Relay Station
MathSciNet bibliographic data
MR1294544 (96c:34011) 34A20 (34E99)
It·s, A. R.; Fokas, A. S.; Kapaev, A. A. On the asymptotic analysis of the Painlevé equations via the isomonodromy method. Nonlinearity 7 (1994), no. 5, 1291–1325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement